# SDR CALA2021090301501

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 51,962 hours, 16,550 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Rt Wng Nav Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LOG 6972100 R/H NAV LIGHT COVER (LENS) MISSING, FRAME WAS STILL INTACT REF LOG 6972100 FOR R/H NAV LIGHT LENS REPLACEMENT
